MathSciNet Relay Station
MathSciNet bibliographic data
MR433384 (55 #6360) 54D30 (54G20)
Kato, Akio A note on pseudocompact spaces and $k\sb{R}$-spaces. Proc. Amer. Math. Soc. 63 (1977), no. 1, 175–176.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement